# SDR IPXA12175614

- Difficulty date: September 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A53275455204
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN CLEVIS ADAPTER IS CORRODED AT FR 71 -Y1456 AND -Y1959.   ACCOMPLISHED REPAIR ON MAIN CABIN CLEVIS ADAPTER AT FR 71 -Y1456 TO -Y1959 IAW EO A300-5310-48590-A.
